I had my first aclasta infusion 2 1/2 months ago and in the last week I have been experiencing pain in my hips, shoulders, back and neck. I do have arthritis, as well, but my husband is convinced my pain is related to the aclasta. I tend to have reactions to every drug I take (could not tolerate oral osteoporosis meds) Is my pain likely related to my infusion? How long might this last?
The side effects for Aclasta include the following:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:
•urinating less than usual or not at all;
•muscle spasms, numb or tingly feeling (especially around your mouth);
•fever, chills, body aches, flu symptoms;
•pale skin, easy bruising, unusual weakness; or
•severe joint, bone, or muscle pain.
Less serious Aclasta side effects may include:
•loss of appetite, nausea, vomiting;
•headache, tired feeling;
•mild joint or muscle pain; or
•redness or swelling where the needle was placed.
So based on the literature you are having a common reaction to the Aclasta. If it becomes intolerable please let the doctor know asap. As to how long these symptoms may last, unfortunatley, I do not know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 6 answers
Posted 1 Jul 2012 • 2 answers
Posted 16 Oct 2012 • 5 answers
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
Posted 9 Jan 2015 • 3 answers
Osteoporosis - I've been on Aclasta for 6 years with the annual injections. I'm thinking of taking a
Posted 11 Jul 2016 • 0 answers